Our expert says:
"Dizzy" can mean that you feel faint or like you want to pass out. It can also mean "off balance" If you have a ringing in your ear, you probably have the "off balance" dizziness which is caused by a temporary middle ear problem. ( sometimes just an increase in the pressure in one ear maybe due to the anaesthetic) Ask your GP to prescribe you some Serc (expensive) or Stugeron ( you get cheaper generics) for a week or so - if it persists you need to see an ear nose and throat specialist - but it normally clears up by itself. (I don't like xanor - it makes one feel funny and can be addictive - it is to calm you)
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.